# SDR SWAA2012092407898

- Difficulty date: September 19, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 43,429 hours, 25,011 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW AFT POST C-D FRAME CRACKED AT UPPER CORNER.  REPAIRED FRAME PER EA.
